AMS eContent Search Results
Matches for: msc=(22E65) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 53 found      Go to page: 1 2

[1] Preliminaries from Morse theory. CRM Monograph Series 34 (2014) 147-160.
Book volume table of contents
View Article: PDF

[2] Constructing subadditive spectral invariants. CRM Monograph Series 34 (2014) 173-183.
Book volume table of contents
View Article: PDF

[3] A Poisson bracket invariant of quadruples. CRM Monograph Series 34 (2014) 103-117.
Book volume table of contents
View Article: PDF

[4] An overview of Floer theory. CRM Monograph Series 34 (2014) 161-171.
Book volume table of contents
View Article: PDF

[5] Quasi-morphisms. CRM Monograph Series 34 (2014) 35-47.
Book volume table of contents
View Article: PDF

[6] Three wonders of symplectic geometry. CRM Monograph Series 34 (2014) 1-19.
Book volume table of contents
View Article: PDF

[7] $C^0$-rigidity of the Poisson bracket. CRM Monograph Series 34 (2014) 21-34.
Book volume table of contents
View Article: PDF

[8] Leonid Polterovich and Daniel Rosen. Function Theory on Symplectic Manifolds. CRM Monograph Series 34 (2014) MR MR3241729.
Book volume table of contents

[9] Symplectic quasi-states and quasi-measures. CRM Monograph Series 34 (2014) 65-87.
Book volume table of contents
View Article: PDF

[10] Geometry of covers and quantum noise. CRM Monograph Series 34 (2014) 127-145.
Book volume table of contents
View Article: PDF

[11] Subadditive spectral invariants. CRM Monograph Series 34 (2014) 49-63.
Book volume table of contents
View Article: PDF

[12] Applications of partial symplectic quasi-states. CRM Monograph Series 34 (2014) 89-101.
Book volume table of contents
View Article: PDF

[13] Symplectic approximation theory. CRM Monograph Series 34 (2014) 119-125.
Book volume table of contents
View Article: PDF

[14] Dongwen Liu. Eisenstein series on loop groups. Trans. Amer. Math. Soc. 367 (2015) 2079-2135.
Abstract, references, and article information   
View Article: PDF

[15] Naichung Conan Leung and Changzheng Li. Gromov-Witten invariants for $G/B$ and Pontryagin product for ${\Omega}K$. Trans. Amer. Math. Soc. 364 (2012) 2567-2599.
Abstract, references, and article information   
View Article: PDF

[16] Thomas Lam and Pavlo Pylyavskyy. Affine geometric crystals in unipotent loop groups. Represent. Theory 15 (2011) 719-728. MR 2869015.
Abstract, references, and article information   
View Article: PDF

[17] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Tropical R maps and affine geometric crystals. Represent. Theory 14 (2010) 446-509. MR 2661518.
Abstract, references, and article information   
View Article: PDF

[18] Pedram Hekmati. Integrability criterion for abelian extensions of Lie groups. Proc. Amer. Math. Soc. 138 (2010) 4137-4148. MR 2679636.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Eduardo Chiumiento. Geometry of $\mathfrak {I}$-Stiefel manifolds. Proc. Amer. Math. Soc. 138 (2010) 341-353. MR 2550200.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Esteban Andruchow, Gabriel Larotonda and Lázaro Recht. Finsler geometry and actions of the $p$-Schatten unitary groups. Trans. Amer. Math. Soc. 362 (2010) 319-344. MR 2550153.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Arzu Boysal. Nonabelian theta functions of positive genus. Proc. Amer. Math. Soc. 136 (2008) 4201-4209. MR 2431033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Masaki Kashiwara, Toshiki Nakashima and Masato Okado. Affine geometric crystals and limit of perfect crystals. Trans. Amer. Math. Soc. 360 (2008) 3645-3686. MR 2386241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Wolfgang Bertram. Differential geometry, Lie groups and symmetric spaces over general base fields and rings. Memoirs of the AMS 192 (2008) MR 2369581.
Book volume table of contents   

[25] Claus Mokler. An analogue of a reductive algebraic monoid whose unit group is a Kac-Moody group. Memoirs of the AMS 174 (2005) MR 2116620.
Book volume table of contents   

[26] Julio C. Rebelo. Subgroups of $\operatorname{Diff}^{\infty}_+ (\mathbb S^1)$ acting transitively on $4$-tuples. Trans. Amer. Math. Soc. 356 (2004) 4543-4557. MR 2067133.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jeffrey D. Adler and Stephen DeBacker. A generalization of a result of Kazhdan and Lusztig. Proc. Amer. Math. Soc. 132 (2004) 1861-1868. MR 2051152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] M. Kassabov. On pro-unipotent groups satisfying the Golod--Shafarevich condition. Proc. Amer. Math. Soc. 131 (2003) 329-336. MR 1933320.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Loki Natarajan, Enriqueta Rodríguez-Carrington and Joseph A. Wolf. The Bott--Borel--Weil Theorem for direct limit groups. Trans. Amer. Math. Soc. 353 (2001) 4583-4622. MR 1650034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Doug Pickrell. Invariant measures for unitary groups associated to Kac-Moody Lie algebras. Memoirs of the AMS 146 (2000) MR 1686655.
Book volume table of contents   


Results: 1 to 30 of 53 found      Go to page: 1 2